Lower bounds to Feynman integrals and class H n
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, p. 37-47
@article{AIHPA_1983__38_1_37_0,
     author = {Manoukian, Edward B.},
     title = {Lower bounds to Feynman integrals and class $H^n$},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {1},
     year = {1983},
     pages = {37-47},
     zbl = {0515.46076},
     mrnumber = {700698},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_1_37_0}
}
Manoukian, Edward B. Lower bounds to Feynman integrals and class $H^n$. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 37-47. http://www.numdam.org/item/AIHPA_1983__38_1_37_0/

[1] E.B. Manoukian, J. Math. Phys., t. 19, 1978, p. 917; ibid., t. 21, 1980, p. 1662. | MR 495884

[2] E.B. Manoukian, Nuovo Cimento, t. 57A, 1980, p. 377. | MR 592731

[3] E.B. Manoukian, J. Math. Phys., t. 22, 1981. | MR 611614

[4] J.P. Fink, J. Math. Phys., t. 9, 1968, p. 1389. | MR 234692 | Zbl 0159.60003

[5] E.B. Manoukian, J. Phys. G. Nucl. Phys., t. 82, p. 599.

[6] S. Weinberg, Phys. Rev., t. 118, 1960, p. 838. | MR 116953 | Zbl 0098.20403

[7] W. Zimmermann, Commun. Math. Phys., t. 11, 1968, p. 1. | MR 237150

[8] D.A. Slavnov, Teoret. Mat. Fiz., t. 17, 1973, p. 169. | MR 468764

[9] R.P. Halmos, Finite Dimensional Vector Spaces, Springer-Verlag, New York, 1974. | MR 409503 | Zbl 0288.15002

[10] W. Rudin, Real and Complex Analysis, McGraw-Hill, Inc. New-York, 1964; R.P. Halmos, Measure Theory, Springer-Verlag, New York, 1974. | MR 344043 | Zbl 0278.26001